MathSciNet Relay Station
MathSciNet bibliographic data
MR645679 10A25 (10A10)
Buhler, J. P.; Crandall, R. E.; Penk, M. A. Primes of the form $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$. Math. Comp. 38 (1982), no. 158, 639–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement